

Mr. Derek Ross Executive Director & General Counsel, Christian Legal Fellowship

10:20-10:40am

(SK)

Break

Session 2:

(title forthcoming)

10:45am-12:05pm

CPD: 80 minutes of Substantive Law (BC, ON, NB, SK)	Prof. Dwight Newman Professor, Canada Research Chair in Indigenous Rights in Constitutional and International Law, University of Saskatchewan College of Law	"Interpreting Freedom of Thought"
	Prof. Matthew Harrington Professor & President, Common Law Programme, Université de Montréal	(title forthcoming)

12:05-12:15	Group Photo (Please temporarily remove your nametag)	
12:15-1:25pm	Lunch	
1:30-2:50pm	Session 3:	
CPD: 80 minutes of Substantive Law (BC, ON, NB, SK)	Mr. Barry Bussey Director, Legal Affairs, Canadian Council of Christian Charities; Adjunct Associate Professor, The University of Notre Dame Australia	"The Little Kerfuffle that Grew"
	Prof. Victor Muñiz-Fraticelli Associate Professor, McGill Faculty of Law	(title forthcoming)
2:50-3:10pm	Break	
3:15-4:45pm	Session 4:	
CPD: 90 minutes of Substantive Law (BC, ON, NB, SK)	Prof. Janet Epp Buckingham Director, Laurentian Leadership Centre; Professor of Political Studies and History, Trinity Western University	"The Role of the Secular State vis-à-vis Religion"
	<u>Prof. Anna Su</u> Assistant Professor, University of Toronto Faculty of Law	"Transformative State Neutrality"
	Student (Mr. Kristopher Kinsinger Osgoode Hall Law School	Comment: (title forthcoming)
5:00pm-6:15pm	Break	
6:00-6:15pm	Registration Begins (CLF National Conference)	
6:15-6:50pm	Meet & Greet (CLF National Conference attendees join with CLF Conference)	
7:00-7:45pm CPD: 45 minutes of Substantive Law (BC, ON, SK)	Special Presentation by <u>The Hon. John C. (Jack) Major, Q.C.</u> (joined with CLF National Conference)	